RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 67, Issue 5  


Interpolation by symmetric functions and alternating higher Bruhat orders
G. G. Ilyuta
3
On the summability of entropy solutions for the Dirichlet problem in a class of non-linear elliptic fourth-order equations
A. A. Kovalevsky
35
On solutions of mixed boundary-value problems for the elasticity system in unbounded domains
H. Matevossian
49
On quasiconformally flat surfaces in Riemannian manifolds
V. M. Miklyukov
83
Warped products, cones over Einstein spaces, and classification of Ric-semiparallel submanifolds of a certain class
V. A. Mirzoyan
107
The justification of an asymptotic expansion for the solution of the two-dimensional flow problem at small Reynolds numbers
L. I. Sazonov
125
On the Brauer group of an arithmetic scheme. II
S. G. Tankeev
155
Bogolyubov's theorem under constraints generated by a controlled second-order evolution system
A. A. Tolstonogov
177
Large deviations for Gaussian processes in Hölder norm
V. R. Fatalov
207
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019